# SDR REXA2016111702312

- Difficulty date: November 17, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 295 LOWER FRAME SECTOR IS CORRODED BETWEEN STRINGER 26-27R.  REPAIRED THE FRAME IAW REO 670-53-21-799 REV--.
"
